# SDR UIEA2012031100088

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,476 hours, 14,473 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Indication
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE "RT ENG FIRE LOOP 1".  PERFORMED FIM IAW FIM 26-11-00/101, FIG 104. INSPECTED LOOPS ON MOTOR AND REMOVED, INSPECTED AND REINSTALLED CARD M683. MESSAGE NO LONGER PRESENT. NO FAULTS AT THIS TIME.
